Alert archive / Indiana / Special Weather Statements in 2012

Special Weather Statement, NWS Indianapolis, IN

July 26, 2012Jennings County, Indiana

NWS Indianapolis, IN issued this special weather statement at Jul 26, 2012, 5:11 PM EDT for Jennings County, Indiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2012, 5:11 PM EDT (21:11 UTC)
Expired
Jul 26, 2012, 5:45 PM EDT
In force
34 min
Issued by
NWS Indianapolis, IN

County Jennings County, IN

The radar

The Indianapolis radar (KIND), 102 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1791 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
1055 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

314 
WWUS83 KIND 262111
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
511 PM EDT THU JUL 26 2012

INZ071-072-262145-
JACKSON-JENNINGS-
511 PM EDT THU JUL 26 2012

...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN JACKSON AND JENNINGS
COUNTIES UNTIL 545 PM EDT...

AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SEYMOUR...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NORTH VERNON...
  VERNON...
  HAYDEN...
  COUNTRY SQUIRE LAKES...
  BUTLERVILLE...
  NEBRASKA...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3882 8585 3900 8589 3918 8544 3891 8544
      3891 8553 3889 8554
TIME...MOT...LOC 2111Z 255DEG 31KT 3893 8579

$$

HOMANN/TDUD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jul 26, 5:07 PM EDT, 4 minutes earlier.

Area forecast discussion, Jul 26, 5:07 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
507 PM EDT THU JUL 26 2012

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...

ISSUED AT 415 PM EDT THU JUL 26 2012

A WEAK COLD FRONT OVER NORTHERN INDIANA WILL MOVE SOUTH ACROSS OUR
REGION TONIGHT AND DISSIPATE BY FRIDAY.  ANOTHER COLD FRONT WILL
MOVE SOUTH ACROSS OUR REGION FRIDAY AFTERNOON AS AN UPPER LEVEL
DISTURBANCE MOVES OUR WAY BY FRIDAY NIGHT.  WEAK HIGH PRESSURE WILL
DOMINATE OUR WEATHER OVER THE WEEKEND AS AN UPPER TROUGH MOVES TO
THE GREAT LAKES TO THE NEW ENGLAND STATES.   IN THE
EXTENDED...MODELS MAINTAIN A STRONG UPPER RIDGE OVER THE SOUTHERN
PLAINS AS A BROAD UPPER TROUGH CONTINUES OFF THE NEW ENGLAND COAST.
THIS KEEPS US UNDER A NORTHWEST FLOW ALOFT AND A FEW UPPER
DISTURBANCES WILL BRING LOW CHANCES OF THUNDERSTORMS.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 505 PM EDT THU JUL 26 2012

2100Z UPDATE...HEAT ADVISORY WAS CANCELLED AS CRITERIA WAS NOT
CLOSE TO BEING MET AND WILL NOT BE MET FOR THE REST OF THIS
EVENING. PREVIOUS DISCUSSION FOLLOWS...

MAIN FOCUS WILL BE THUNDERSTORM CHANCES AND TIMING OVERNIGHT.  LAPS
INDICATES CAPES RUNNING FROM 500 J/KG OVER OUR NORTHWEST IN EXCESS
OF 3000 J/KG ACROSS OUR SOUTHEAST. BEST THREAT OF SEVERE WILL BE
ACROSS OUR FAR SOUTHEAST IN MOST UNSTABLE AIR.  RAPID REFRESH SHOWS
QUITE A BIT OF ACTIVITY SOUTH OF INTERSTATE 70 WITH SCATTERED
ACTIVITY FARTHER NORTH PRIOR TO 06Z AND VERY LITTLE AFTER THAT.

WILL CONTINUE TO KEEP EVERYTHING DRY AFTER MIDNIGHT.  AS FAR AS
TEMPERATURES ARE CONCERNED WENT CLOSE TO A MAV/MET BLEND. EVEN
THOUGH TEMPERATURES WILL STILL BE QUITE HOT ACROSS OUR SOUTHWEST
FRIDAY...LOWER DEWPOINTS SHOULD KEEP HEAT INDEX VALUES CLOSER TO 100
DEGREES FRIDAY AFTERNOON...SO WILL NOT ISSUE A HEAT ADVISORY AT THIS
TIME.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...

ISSUED AT 415 PM EDT THU JUL 26 2012

MODELS INDICATE ANOTHER ROUND OF PRECIP POSSIBLE FRIDAY AFTERNOON AS
ANOTHER COLD FRONT MOVES INTO OUR REGION AND AN UPPER LEVEL
DISTURBANCE MOVES OUR WAY BY FRIDAY EVENING.  THE DEEPEST MOISTURE
WILL BE ACROSS OUR EAST AND SPC ALL BUT FAR WESTERN INDIANA UNDER A
SLIGHT RISK OF SEVERE WEATHER FRIDAY.  THIS MAY BE A LITTLE TOO FAR
WEST.  MY CONFIDENCE THAT ANYTHING WILL OCCUR THERE AT ALL IS QUITE
LOW AS DEWPOINTS WILL NOT BE AS HIGH AS TODAY.  FOR NOW WILL MENTION
RAIN CHANCES CLOSE TO 50 PERCENT FAR EAST TO 20 PERCENT WEST HALF
FRIDAY AFTERNOON. MOST OF THIS SHOULD OCCUR FRIDAY AFTERNOON.

FRIDAY NIGHT THROUGH SUNDAY WILL BE DRY AS HIGH PRESSURE BUILDS INTO
THE GREAT LAKES.

CONCERNING TEMPERATURES HAVE TRENDED CLOSE TO MET MAX TEMPERATURES
FRIDAY AND SATURDAY AS GFS MODEL CONTINUES TO HAVE A VERY COOL BIAS
SO FAR THIS HOT DRY SUMMER.  SUNDAY SHOULD BE A FEW DEGREES WARMER
THAN SATURDAY AS HIGH PRESSURE MOVES TO THE EAST AND A LIGHT
SOUTHERLY FLOW DEVELOPS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...

ISSUED AT 415 PM EDT THU JUL 26 2012

MODELS ARE IN DECENT AGREEMENT IN THE LONG TERM...SO GENERALLY STUCK
WITH ALLBLEND INITIALIZATION.

FORECAST AREA WILL REMAIN IN NORTHWEST FLOW ALOFT THROUGH MUCH OF
THE PERIOD...WITH THE UPPER HIGH OFF TO OUR WEST. THIS SETS THE
STAGE FOR POSSIBLE THUNDERSTORMS WITH VARIOUS UPPER WAVES IN THE
FLOW. HOWEVER TIMING AND EXTENT OF THE WAVES AND THUS THE STORMS IS
VERY UNCERTAIN...SO LEFT POPS AT OR BELOW 30 PERCENT THROUGH THE
PERIOD.

BUMPED UP HIGHS TEMPERATURES FROM ALLBLEND DUE TO CONTINUING EFFECTS
OF THE DROUGHT.

&&

.AVIATION /DISCUSSION FOR THE 261800Z TAFS/...

ISSUED AT 423 PM EDT THU JUL 26 2012

2030Z UPDATE...ONLY A FEW MINOR COSMETIC CHANGES NEEDED AT THIS
TIME...MAINLY TO SLIGHTLY ADJUST TIMING. PREVIOUS DISCUSSION
FOLLOWS...

OUTSIDE OF CONVECTION...EXPECT MAINLY VFR CONDITIONS THROUGH THE
PERIOD.

TIMING AND COVERAGE OF CONVECTION REMAINS PROBLEMATIC AS NUMEROUS
BOUNDARIES AND WEAK UPPER IMPULSES REMAIN AHEAD OF THE MAIN COLD
FRONT. MID AND HIGH CLOUDS REMAIN THICK...BUT SOME THIN SPOTS ARE
DEVELOPING.

STILL EXPECT MORE WIDESPREAD CONVECTION TO FIRE THIS AFTERNOON...AND
LATEST MODEL FORECASTS HAVE BULK OF CONVECTION GONE BY 00Z. WILL END
CONVECTION A BIT EARLIER THIS FORECAST. OUTSIDE OF THE CONVECTION
WINDS WILL VARY BETWEEN SOUTHWEST AND NORTHWEST.

OVERNIGHT VFR CONDITIONS ARE LIKELY WITH SCATTERED TO BROKEN MID AND
HIGH CLOUDS. IF ANY SITE DOES RECEIVE RAINFALL TODAY FOG WILL BE
POSSIBLE...BUT RIGHT NOW IT IS TOO UNCERTAIN TO MENTION. WINDS WILL
BECOME LIGHT.

ANOTHER FRONT COULD BRING ADDITIONAL SCATTERED STORMS FRIDAY
AFTERNOON.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JH
NEAR TERM...JH/SMF
SHORT TERM...JH
LONG TERM....50
AVIATION...50/SMF
Hazardous weather outlook, Jul 26, 4:32 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
432 PM EDT THU JUL 26 2012

INZ021-030-031-037>042-046>049-054>056-272045-
CARROLL-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-
RANDOLPH-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-
432 PM EDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SLIGHT RISK OF SEVERE STORMS.

HAZARDS: DAMAGING WINDS...LARGE HAIL...AND FREQUENT CLOUD TO
GROUND LIGHTNING.

TIMING: EARLY EVENING HOURS.

DISCUSSION: SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING. THERE
IS SLIGHT RISK OF SEVERE THUNDERSTORMS WITH THESE STORMS AS A COLD
FRONT DROPS SOUTHEAST ACROSS CENTRAL INDIANA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AT FRIDAY AFTERNOON AND
AGAIN SUNDAY NIGHT THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF
SEVERE WEATHER FRIDAY AFTERNOON WITH DAMAGING WINDS BEING THE MAIN THREAT.

DISCUSSION: ANOTHER COLD FRONT WILL DROP SOUTHEAST ACROSS CENTRAL INDIANA ON
FRIDAY WHICH SHOULD RESULT IN SCATTERED THUNDERSTORMS. THIS FRONT
WILL STALL ACROSS THE TENNESSEE VALLEY SATURDAY BEFORE RETURNING
NORTHEAST AS A WARM FRONT EARLY NEXT WEEK. THIS FRONT ALONG WITH
UPPER DISTURBANCES IN FAST NORTHWEST FLOW ALOFT WILL BRING A
CHANCE OF THUNDERSTORMS TO CENTRAL INDIANA AT TIMES SUNDAY NIGHT
THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND AGAIN FRIDAY AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-036-043>045-272045-
WARREN-TIPPECANOE-FOUNTAIN-MONTGOMERY-VERMILLION-PARKE-PUTNAM-
432 PM EDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SLIGHT RISK OF SEVERE STORMS.

HAZARDS: DAMAGING WINDS...LARGE HAIL...AND FREQUENT CLOUD TO
GROUND LIGHTNING.

TIMING: EARLY EVENING HOURS.

DISCUSSION: NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AND THROUGH
THE EVENING. THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS WITH
THESE STORMS AS A COLD FRONT DROPS SOUTHEAST ACROSS CENTRAL
INDIANA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AT TIMES FRIDAY AND AGAIN
SUNDAY NIGHT THROUGH WEDNESDAY. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED THEN.

DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST ACROSS CENTRAL INDIANA ON
FRIDAY WHICH SHOULD RESULT IN ISOLATED THUNDERSTORMS. THIS
FRONT WILL STALL ACROSS THE TENNESSEE VALLEY SATURDAY BEFORE
RETURNING NORTHEAST AS A WARM FRONT EARLY NEXT WEEK. THIS FRONT
ALONG WITH UPPER DISTURBANCES IN FAST NORTHWEST FLOW ALOFT WILL
BRING A CHANCE OF THUNDERSTORMS TO CENTRAL INDIANA AT TIMES SUNDAY
NIGHT THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AND THURSDAY EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ057-062>065-069>072-272045-
RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-MARTIN-LAWRENCE-JACKSON-
JENNINGS-
432 PM EDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SLIGHT RISK OF SEVERE STORMS ALONG WITH HEAT.

HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAIN AND
FREQUENT CLOUD TO GROUND LIGHTNING. LATE AFTERNOON HEAT INDICES
UP TO 105 DEGREES.

TIMING: THIS EVENING.

DISCUSSION: NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH THE
EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH
THESE STORMS AS A COLD FRONT DROPS SOUTHEAST ACROSS CENTRAL
INDIANA. A HEAT ADVISORY IS IN EFFECT UNTIL 8 PM AS HEAT INDEX
VALUES UP TO 105 DEGREES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND AGAIN SUNDAY
NIGHT THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS FRIDAY AFTERNOON WITH DAMAGING WINDS BEING THE MAIN
THREAT.

DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST ACROSS CENTRAL INDIANA ON
FRIDAY WHICH SHOULD RESULT IN ISOLATED THUNDERSTORMS. THIS
FRONT WILL STALL ACROSS THE TENNESSEE VALLEY SATURDAY BEFORE
RETURNING NORTHEAST AS A WARM FRONT EARLY NEXT WEEK. THIS FRONT
ALONG WITH UPPER DISTURBANCES IN FAST NORTHWEST FLOW ALOFT WILL
BRING A CHANCE OF THUNDERSTORMS TO CENTRAL INDIANA AT TIMES SUNDAY
NIGHT THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING AND AGAIN
FRIDAY AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051>053-060-061-067-068-272045-
VIGO-CLAY-OWEN-SULLIVAN-GREENE-KNOX-DAVIESS-
432 PM EDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SLIGHT RISK OF SEVERE STORMS ALONG WITH HEAT.

HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAIN AND
FREQUENT CLOUD TO GROUND LIGHTNING. AFTERNOON INDICES AROUND 105
DEGREES.

TIMING: AFTERNOON AND EARLY EVENING HOURS.

DISCUSSION: NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AND THROUGH
THE EVENING. THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS WITH
THESE STORMS AS A COLD FRONT DROPS SOUTHEAST ACROSS CENTRAL
INDIANA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AT TIMES FRIDAY AND AGAIN
SUNDAY NIGHT THROUGH WEDNESDAY. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED THEN.

DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST ACROSS CENTRAL INDIANA ON
FRIDAY WHICH SHOULD RESULT IN ISOLATED THUNDERSTORMS. THIS
FRONT WILL STALL ACROSS THE TENNESSEE VALLEY SATURDAY BEFORE
RETURNING NORTHEAST AS A WARM FRONT EARLY NEXT WEEK. THIS FRONT
ALONG WITH UPPER DISTURBANCES IN FAST NORTHWEST FLOW ALOFT WILL
BRING A CHANCE OF THUNDERSTORMS TO CENTRAL INDIANA AT TIMES SUNDAY
NIGHT THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE EVENING HOURS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JH

In the hours before

Special weather statement, Jul 26, 5:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
511 PM EDT THU JUL 26 2012

INZ071-072-262145-
JACKSON-JENNINGS-
511 PM EDT THU JUL 26 2012

...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN JACKSON AND JENNINGS
COUNTIES UNTIL 545 PM EDT...

AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SEYMOUR...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NORTH VERNON...
  VERNON...
  HAYDEN...
  COUNTRY SQUIRE LAKES...
  BUTLERVILLE...
  NEBRASKA...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3882 8585 3900 8589 3918 8544 3891 8544
      3891 8553 3889 8554
TIME...MOT...LOC 2111Z 255DEG 31KT 3893 8579

HOMANN/TDUD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:58 AM EDTHeat AdvisoryINDBartholomew, Brown, Clay, Daviess, Decatur, Greene and 10 more14 hr

Nearby

Special Weather Statements in Indiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.